# SDR DXTA2025012002003

- Difficulty date: January 16, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N793QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20636
- Aircraft time: 8,827 hours, 5,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: TRIED TO OPEN MAIN DOOR TO LET PAX OFF AC, IT WAS VERY DIFFICULT TO RAISE THE HANDLE.  FINALLY GOT THE DOOR OPEN, HOWEVER, UNABLE TO CLOSE THE DOOR FROM THE OUTSIDE.  IT SEEMS LIKE THERE IS SOMETHING STICKING INSIDE OF THE DOOR. CORRECTIVE ACTION: ADJUSTED RIGGING OF THE MAIN CABIN DOOR DETENT ASSEMBLY ROLLERS. OPS CHECK GOOD. IAW CL350 AMM 52-11-05
